# SDR IPXA2017020513685

- Difficulty date: February 23, 2016
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 15,080 hours, 9,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53278473201
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ANGLE JUST FWD OF FRAME 79 RT IS CRACKED.  REMOVED & REPLACED IAW EO A300-5310-63153-A
